Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

On ultra-products of some families of composition operators between certain finite dimensional ℓp spaces

López Molina, J. A. and Sánchez Pérez, E. A. (2001) On ultra-products of some families of composition operators between certain finite dimensional ℓp spaces. Revista Colombiana de Matemáticas; Vol. 35, núm. 2 (2001); 67-76 0034-7426 .

Texto completo

[img]
Vista previa
PDF
4MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

Let 0 < σ < 1 and 1 < p, r < ∞ be such that 1/r + (1- σ)/p' = 1. We show that for every continuous linear map T between Banach spaces E, F such that its restriction to every finite dimensional subspace N of E factorizes through a chain of type ℓ∞ (ΩN,μN) → ℓr  ∞ (ΩN,μN) →  ℓ 1 (ΩN,μN)+ ℓp((ΩN,μN) where (ΩN,μN) is a discrete measure space with a finite number of atoms, there is a σ- finite measure space (Ω, μ) such that T ∈ L(E, F") factorizes through the chain of "continuous spaces ℓ∞ (ΩN,μN) → ℓr  ∞ (ΩN,μN) →  ℓ 1 (ΩN,μN)+ ℓp((ΩN,μN)

Tipo de documento:Artículo - Article
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:33876
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 11:14
Ultima modificación:31 Enero 2018 18:29
Ultima modificación:31 Enero 2018 18:29
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Metabiblioteca OAIster BASE BDCOL Registry of Open Access Repositories SNAAC Red de repositorios latinoamericanos eprints Open archives La referencia Tesis latinoamericanas OpenDOAR CLACSO
Este sitio web se ve mejor en Firefox